# SDR DXTA2023060587770

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 14,380 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 1548
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING, FROM SEAT 3 TO SEAT 5 IS INOP.  HOWEVER, THE EMERGENCY FLOOR LIGHTING FOR THE MAIN CABIN DOOR (SAME SIDE) WORKS.  REMOVED AND REPLACED FAILED #1 EMERGENCY LIGHTING BATTERY PACK/ POWER SUPPLY WITH AN OVERHAULED UNIT DUE TO THE MAIN ENTRANCE DOOR EXIT LIGHT NOT ILLUMINATING IN ACCORDANCE WITH CESSNA MODEL 560XL MAINTENANCE MANUAL 33-50-01 WITH NO DEFECTS NOTED.
